# SDR ASOA201703141395

- Difficulty date: March 14, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER IS CRACKED AT BOTTOM FWD STEP. PAX DOOR REPLACED AFT RISER AND STIFFENER IAW SRM 51-42-06-001-001 A01 AND 51-40-11-001-001 A01.
